Welcome, Guest. Please login or register.
May 12, 2021, 02:54:00 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 759583
  • Total Topics: 64411
  • Online Today: 330
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 0
Guests: 223
Total: 223

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: exacerbating my depression?  (Read 1172 times)

0 Members and 1 Guest are viewing this topic.

Offline CarzAnn

  • New Member
  • Posts: 0
exacerbating my depression?
« on: January 18, 2021, 03:23:20 am »
You can not change the medicine yourself in any case. It is necessary to visit a doctor and pass tests for compatibility with the components.
« Last Edit: January 24, 2021, 11:58:40 am by Jim Allen »

Offline CarzAnn

  • New Member
  • Posts: 0
Re: exacerbating my depression?
« Reply #1 on: January 24, 2021, 10:00:39 am »
You can not change the medicine yourself in any case. It is necessary to visit a doctor and pass tests for compatibility with the components. I was in a similar situation and I can say with confidence that it is impossible to live like this. I was depressed, and everything seemed so hard and difficult. Fortunately, I was able to solve this problem, as my psychologist recommended me to try X this statement is proven by the reviews of people who used x for treatment. I decided to try it and it was the best solution!

(Product placement redacted by Jim)
« Last Edit: January 24, 2021, 12:01:19 pm by Jim Allen »

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 17,050
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: exacerbating my depression?
« Reply #2 on: January 24, 2021, 11:57:56 am »
Banned permanently.

You are a lying sack of s*&t

You did not have any problems with your HIV meds as you are not living with HIV and you are just pushing snake oil and trying to take advantage of the vulnerable.

HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

 


Terms of Membership for these forums
 

© 2021 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.